# SDR CA160104007

- Difficulty date: December 16, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED THAT DURING PREPARATION FOR THE MAINTENANCE TASK 12-20-27-640-802, LUBRICATION OF THE FLAP TORQUE TUBES, THE GROUND SPOILERS STARTED TO CYCLE WHILE THE MAINTENANCE PERSONEL WAS INSTALLING THE THE SPOILER LOCKS. INSPECTION AFTER THE UNCOMMANDED CYCLING SHOWED TWO SPOILER ACTUATORS DAMAGED. NO INJURY TO MAINTENANCE PERSONEL HAVE BEEN REPORTED.  INVESTIGATION SHOWED THAT THE RADIO ALTIMETER READING WAS FLICKERING DUE TO A LADDER STAND IN THE AREA OF THE RADIO ALTIMETER ANTENNAS, WHICH LEADS TO THE CYCLING OF THE GROUND SPOILERS. OPERATOR REPORTED TO THE AIRCRAFT MANUFACTURER THAT THERE IS NO GUIDANCE TO REMOVE POWER FROM THE SSCUS AND THE HYDRAULIC PUMPS AFTER RAISING THE SPOILER SURFACES TO ACCESS THE FLAP TORQUE TUBES FOR LUBRICATION. IF THE HANGAR FLOOR IS SUCH THAT THE RADIO ALTITUDE FLUCTUATES, THE SPOILERS CAN RETRACT, AND CAUSE DAMAGE OR INJURY. AIRCRAFT MANUFACTURER IS CURRENTLY CONSIDERING INSERTING STEPS IN THE RELATED AMM TASKS TO INSTRUCT MAINTENANCE PERSONEL OF SAFETY PRECAUTIONS TO AVOID ANY SIMILAR SITUATION.
